Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADD/Maj Depression: Straterra, Lexapro Klonopin LibbyH

Posted by Ritch on February 21, 2003, at 22:28:44

In reply to ADD/Maj Depression: Straterra, Lexapro Klonopin, posted by LibbyH on February 21, 2003, at 15:56:13

> I had been taking the following cocktail for 3-4 years for ADD & major depression with good results until recently:
> - 300 mg/day Wellbutrin SR
> - 20 mg/day Prozac
> - 40-60 mg/day Ritalin
>
> The Wellbutrin "pooped out" a few weeks ago & my mood has been in a fast downward slide ever since. I am about as depressed as I can remember being right now AND have started having panic attacks!
>
> So my doc change my meds today to:
> - 20 mg/day Lexapro
> - 40 mg/day Straterra
> - 1 mg/day of Klonopin
>
> Has anyone else taken Lexpro & Straterra together? Any ideas about what I can expect during the transition?
>
> Also, has anyone out there with ADD tried Klonopin? Will that worsen the ADD?
>
> Thanks,
> L.
>

The Klonopin was probably added to get immediate control of the panic attacks until the Lexapro can start helping down the road. The Straterra is there probably to replace the Ritalin which would worsen your panic otherwise. You may get some "dumbed-down" cognitive effects from the Klonopin for awhile, but if you are having a burned-out stim induced panic thingie going on you probably aren't go to mind that for the time being. Been there done that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:202556
URL: http://www.dr-bob.org/babble/20030219/msgs/202650.html